# SDR SWIA201439969

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 27,569 hours, 22,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, THE CABIN & COCKPIT FILLED WITH WHITE SMOKE. TURNED OFF PACKS, SMOKE STOPPED, LANDED UNPRESSURIZED.  DID NOT DECLARE AN EMERGENCY, SUSPECT DE-ICE FLUID IN APU INTAKE.  CYCLED PACKS ON AND OFF 5 TIMES FOR 10 MINUTES EACH WITH APU BLEED AIR. ALSO RAN PACKS WITH ENGINE BLEED AIR DURING TAXI IN REF TO AMM 21-50-00.  OPS CHECK OK WITH NO SMOKE PRESENT AT THIS TIME.
